RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC3302,
    author = { J.P. Bell and S. Gerhold},
    title = {{ On the Positivity Set of a Linear Recurrence Sequence.}},
    language = {english},
    journal = {Israel J. Math.},
    volume = {157},
    pages = {333--345},
    isbn_issn = {'ISSN' 0021-2172},
    year = {2007},
    refereed = {yes},
    length = {13}
    }